海量图书期刊资源,随时随地畅享阅读乐趣
Two theorems on Hamiltonian graphsA. S. Asratyan; N. K. Khachatryan · Mathematical Notes · 1984
Two Theorems on Pseudosymmetric GraphsGupta, Ram Prakash · SIAM Journal on Applied Mathematics · 1967
Two Theorems on Pseudosymmetric GraphsRam Prakash Gupta · SIAM Journal on Applied Mathematics · 1967
Two Theorems on Packings of GraphsTeo, S.K.; Yap, H.P. · European Journal of Combinatorics · 1987
Two theorems on the minimum number of intersections for complete graphsThomas L. Saaty · 1967
Two subgraph grafting theorems on the energy of bipartite graphsHe, Changxiang; Lei, Lin; Shan, Haiying; Peng, Anni · Linear Algebra and its Applications · 2017
Two-Variable Zeta-Functions on Graphs and Riemann-Roch TheoremsLorenzini, D. · International Mathematics Research Notices · 2011
Partition relations for cardinal numbersP. Erdős; A. Hajnal; R. Rado · 1965
A NOTE ON MATRIX POLYNOMIALSMIRSKY, L.; RADO, R. · 1957
Linear Transformations of SequencesRado, R. · 1936
A THEOREM ON INDEPENDENCE RELATIONSRADO, R. · 1942
Implementation of LogicHouse, R. W.; Rado, T. · 1962
Note on Canonical PartitionsRado, R. · Bulletin of the London Mathematical Society · 1986
Book ReviewsRado, R. · Bulletin of the London Mathematical Society · 1981
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970